# SDR UALA2009072402207

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 28,299 hours, 7,185 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T00958
- Part serial: 8
- Condition: Faulty
- Location: Equip Cooling In
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING EICAS, RTFL.  SEQUENCE OF EVENT WAS FWD EQUIP OVERHEAT EICAS MESSAGE & OVERHEAT LIGHT IN AUTO; SWITCHED TO STANDBY - OVERHEAT LIGHT WENT OUT BUT CAME ON 5 MINS LATER.  SWITCHED TO OVERRIDE OVERHEAT LIGHT WENT OUT BUT NO COOLING LIGHT ILLUMINATED AND EICAS MESSAGE CHANGED TO FWD EQUIP COOLING.  REPLACED RELAY K626 & COOLING IND CARD M867.  OK IN AIR MODE.
